# SDR SWAA2017042613381

- Difficulty date: April 8, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLANGE OF ANGLE CRACKED AT BS 663, LBL 7.5   R & R THE ANGLE IAW SRM AND DWG.
